MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number RMT231412
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 01/24/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The review of the manufacturing paperwork verified that this lot met all pre-release specifications.According to the gore® excluder® aaa endoprosthesis instructions for use (ifu), users are made aware of the risks associated with type ii endoleaks and are instructed to consider the risks and benefits discussed in the ifu for each patient before using the devices.Additionally, per ifu, adverse events that may occur and / or require intervention include, but are not limited to endoleak and aneurysm enlargement.
 
Event or Problem Description
It was reported that on (b)(6) 2014, the patient presented with a 77 mm abdominal aortic aneurysm that was treated with gore® excluder® aaa endoprostheses.Follow-up imaging showed that the aneurysm size appeared to be stable until (b)(6) 2018.On (b)(6) 2019, a type ii endoleak of unspecified origin was identified and successfully treated on (b)(6) 2019 with embolization.The aneurysm measured 87 mm by cta.The patient tolerated the procedure.
 
Additional Manufacturer Narrative
B3, date of event: corrected date.B5, describe event or problem: added information.B6, relevant results: updated list of findings.B7, other relevant history: corrected date of implant.
 
Event or Problem Description
The following information was reported to gore: on (b)(6) 2019, follow-up computed tomography angiography imaging (cta) found the aneurysm diameter to measure 78 mm.On (b)(6) 2020, the second treatment phase was performed and the iliolumbar artery was likewise embolized.

Brand Name
AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key9488042
Report Number3007284313-2019-00381
Device Sequence Number1410229
Product Code MIH
UDI-Device Identifier00733132610549
UDI-Public00733132610549
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Physician Assistant
Type of Report Initial,Followup
Report Date (Section B) 03/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2015
Device Model NumberRMT231412
Device Catalogue NumberRMT231412
Device Lot Number10122853
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/18/2019
Supplement Report FDA Received Date04/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age87 YR
Patient Weight84